# SDR CALA2020091801120

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 97,267 hours, 13,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 81909
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY REPLACED ON ELB AT L-3 LOCATION.  NOTED BY MX, LOG OPENED FOR ELB REPORTING, BATT DEAD L3.
